Conservative solutions to a nonlinear variational wave equation

Research output: Contribution to journalArticlepeer-review

43 Scopus citations

Abstract

We establish the existence of a conservative weak solution to the Cauchy problem for the nonlinear variational wave equation u tt - c(u)(c(u)u x ) x =0, for initial data of finite energy. Here c(•) is any smooth function with uniformly positive bounded values.

Original languageEnglish (US)
Pages (from-to)471-497
Number of pages27
JournalCommunications In Mathematical Physics
Volume266
Issue number2
DOIs
StatePublished - Sep 2006

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Conservative solutions to a nonlinear variational wave equation'. Together they form a unique fingerprint.

Cite this